Dermatologic Adverse Effect of Subcutaneous Furosemide Administration in a Dog
Article first published online: 19 AUG 2013
Copyright © 2013 by the American College of Veterinary Internal Medicine
Journal of Veterinary Internal Medicine
Volume 27, Issue 5, pages 1248–1250, September/October 2013
How to Cite
Scruggs, S.M. and Rishniw, M. (2013), Dermatologic Adverse Effect of Subcutaneous Furosemide Administration in a Dog. Journal of Veterinary Internal Medicine, 27: 1248–1250. doi: 10.1111/jvim.12156
- Issue published online: 13 SEP 2013
- Article first published online: 19 AUG 2013
- Manuscript Accepted: 11 JUL 2013
- Manuscript Revised: 17 MAR 2013
- Manuscript Received: 13 NOV 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!